Transition semigroups of Banach space-valued Ornstein-Uhlenbeck processes.

Goldys, B., van Neerven, J.M.A.M. . Acta Applicandae Mathematicae 2003. 76 (3) :283-330

Locate this article in:

Bibtex

@article{CIS-206231,
  Author = {Goldys, B. and van Neerven, J.M.A.M.},
  Title = {Transition semigroups of Banach space-valued Ornstein-Uhlenbeck processes.},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {76},
  Number = {3},
  Year = {2003},
  Pages = {283--330},
  Keywords = {Reproducing kernel Hilbert space, spectral gap, strong Feller property, analytic semigroup, stochastic PDE of parabolic type.}
}

Similar articles